Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 30, 2014, 9:39 PM EDT for Cobb County, Douglas County, Paulding County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2014, 9:39 PM EDT (01:39 UTC)
- Expired
- Aug 30, 2014, 10:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Cobb County, GA, Douglas County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1067 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
755
WWUS82 KFFC 310139
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT SAT AUG 30 2014
GAZ031-032-042-043-310215-
939 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PAULDING...
CARROLL...COBB AND DOUGLAS COUNTIES UNTIL 1015 PM EDT...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW GEORGIA...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES THROUGH 1015 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION...BILL ARP...
WINSTON...DOUGLASVILLE...LAKE VAL-DO-MAR...VILLA RICA...NEW
GEORGIA...BROWNSVILLE...LITHIA SPRINGS...AUSTELL...DALLAS...HIRAM...
POWDER SPRINGS...NEW HOPE AND BURNT HICKORY RIDGE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3408 8486 3408 8476 3408 8464 3394 8445
3364 8481 3380 8502
TIME...MOT...LOC 0139Z 222DEG 25KT 3381 8486
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 30, 9:08 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 30, 9:08 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 908 PM EDT SAT AUG 30 2014 .UPDATE... SHOWERS AND STORMS STILL EXPECTED TO DIMINISH TONIGHT. NO MAJOR CHANGES TO THE FORECAST. FORECAST LOW TEMPERATURES RUNNING CLOSE TO NORMAL. BDL && .PREV DISCUSSION... /ISSUED 715 PM EDT SAT AUG 30 2014/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... OVERALL PATTERN DEFINED BY STRONG UPPER HIGH CENTERED OF THE SC COAST. UPPER TROUGH CURRENTLY OVER LOWER MS VALLEY PROGGED TO FLATTEN AS IT RUNS INTO THE UPPER RIDGE. WESTERLIES SHOULD REMAIN NORTH OF THE STATE WITH MOISTURE TRAPPED IN THE E-W ORIENTED RIDGE AXIS SUN-MON. PRIMARY CONCERN IN THE SHORT TERM IS HOW WIDESPREAD AND INTENSE CONVECTION WILL BE THIS AFTERNOON AND EVENING. IN SPITE OF MLCAPE VALUES AROUND 2000 J/KG...ONLY A FEW CELLS INDICATING MUCH LIGHTNING OR SUBSTANTIAL REFLECTIVITY ALOFT SO FAR. DCAPE VALUES BELOW 800 SO NOT EXPECTING ANY SIGNIFICANT WIND THREAT. WILL CONTINUE TO MONITOR. MODELS INDICATING LESS CONVECTION SUNDAY THAN TODAY AS UPPER RIDGE AXIS REMAINS ENTRENCHED. COULD SEE TSRA NEAR SEA BREEZE REGION IN FAR SRN AND SERN COUNTIES AS WELL AS A FEW TSRA ALONG WEAK SFC BOUNDARY SLIPPING ACROSS ERN TN. SNELSON LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES TO THE LONG TERM. UPPER RIDGE WILL CONTINUE TO DOMINATE THE PATTERN THROUGH THE PERIOD. A COUPLE OF SHORT WAVES SHOULD PASS MAINLY TO THE NORTH OF THE FORECAST AREA. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 LONG TERM /355 AM EDT SAT AUG 30 2014/... HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE TO DOMINATE THE WEATHER THROUGH MUCH OF THE EXTENDED PORTION OF THE FORECAST. A MID LEVEL DISTURBANCE WILL IMPACT MAINLY THE NORTHERN PORTIONS OF THE CWFA SUNDAY EVENING...AND HAVE ADJUSTED POPS ACCORDINGLY. THE SHEAR AXIS SHOULD WEAKEN BY MONDAY. CONVECTION WILL RETURN TO A MORE SUMMER- LIKE DIURNAL PATTERN FOR MUCH OF NEXT WEEK. THE MODELS ARE PROGGING A WEAK TROUGH TO DROP SOUTH ACROSS THE REGION ON WEDNESDAY. BEHIND THE WEAK BOUNDARY...WINDS ARE EXPECTED TO SHIFT TO A MORE EASTERLY DIRECTION. TEMPERATURES WILL ALSO REMAIN ABOVE NORMAL THROUGH THE PERIOD. AFTER THE WEAK BOUNDARY MID-WEEK...TEMPS ARE EXPECTED TO COOL OFF A FEW DEGREES...BUT STILL REMAIN ABOVE NORMAL FOR THIS TIME OF YEAR. NLISTEMAA AVIATION... 00Z UPDATE... SHOWERS AND THUNDERSTORMS EXPECTED TO DIMINISH THROUGH THE EVENING. LOW CONFIDENCE TO ANY MORE IMPACTS TO ATL. VFR CONDITIONS EXPECTED OVERNIGHT WITH SOME POTENTIAL FOR IFR-MVFR CLOUDS DEVELOPING TOWARD MORNING ALONG WITH AREAS OF IFR-MVFR FOG. SURFACE WINDS BECOMING CALM OR LIGHT AND VARIABLE. SURFACE WINDS BECOMING WSW FOR SUNDAY. //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE ON IMPACTS FROM THUNDERSTORMS THE REST OF THE EVENING. LOW CONFIDENCE FOR LOW CLOUDS OR FOG DEVELOPING EARLY SUNDAY MORNING. HIGH CONFIDENCE ALL OTHER ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 94 69 94 / 40 20 20 30 ATLANTA 71 90 72 91 / 40 20 20 30 BLAIRSVILLE 65 85 63 87 / 40 40 30 30 CARTERSVILLE 69 90 68 92 / 50 30 20 30 COLUMBUS 73 93 73 93 / 40 20 20 30 GAINESVILLE 70 89 70 91 / 40 30 20 30 MACON 70 94 69 94 / 40 20 20 30 ROME 70 90 68 93 / 50 30 20 40 PEACHTREE CITY 69 91 68 91 / 40 20 20 30 VIDALIA 73 96 73 95 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....TDP AVIATION...BDL
Hazardous weather outlook, Aug 30, 3:57 PM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT SAT AUG 30 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-312000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 357 PM EDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF GEORGIA THIS AFTERNOON AND EVENING. STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG PRODUCING GUSTY WINDS...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY. A FEW STORMS MAY BECOME STRONG. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD WITH MAINLY A DIURNAL PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 30, 7:15 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SAT AUG 30 2014
GAZ002>004-011-012-019-302345-
715 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER...CATOOSA...CHATTOOGA...FLOYD AND GORDON COUNTIES
UNTIL 745 PM EDT...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINVILLE...MOVING NORTH AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD...WALKER...CATOOSA...CHATTOOGA...
FLOYD AND GORDON COUNTIES...INCLUDING AREAS AROUND PLAINVILLE...
ROME...SHANNON...PINSON...ARMUCHEE...EVERETT SPRINGS...OOSTANAULA...
CALHOUN...RESACA...LAKE MARVIN...SUGAR VALLEY...TILTON...MILL
CREEK...DALTON AND ROCKY FACE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3471 8491 3471 8494 3468 8491 3467 8493
3464 8492 3440 8493 3439 8501 3410 8504
3408 8542 3429 8546 3428 8539 3438 8533
3443 8518 3446 8516 3493 8520 3493 8489
TIME...MOT...LOC 2315Z 180DEG 30KT 3443 8505Special weather statement, Aug 30, 7:57 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 757 PM EDT SAT AUG 30 2014 GAZ008-009-015-016-310030- 757 PM EDT SAT AUG 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE... UNION...TOWNS AND LUMPKIN COUNTIES UNTIL 830 PM EDT... AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TURNERS CORNER...MOVING NORTH AT 25 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WHITE...UNION...TOWNS AND LUMPKIN COUNTIES...INCLUDING AREAS AROUND QUALATCHEE LAKE...CAMP COLEMAN LAKE...TURNERS CORNER...PORTER SPRINGS...SUCHES...WHITLEY GAP SHELTER...BLOOD MOUNTAIN SHELTER...WOODS HOLE SHELTER...LOW GAP SHELTER...VOGEL STATE PARK...BLUE MOUNTAIN SHELTER...OWLTOWN... HIAWASSEE...BRASSTOWN BALD AND YOUNG HARRIS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3457 8381 3458 8403 3499 8403 3499 8374 TIME...MOT...LOC 2358Z 184DEG 23KT 3467 8391
Special weather statement, Aug 30, 8:22 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT SAT AUG 30 2014
GAZ001-002-011-310045-
822 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...CHATTOOGA
AND DADE COUNTIES UNTIL 845 PM EDT...
AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 21 MILES WEST OF COLE CITY TO 8 MILES
SOUTHEAST OF HOLLAND...MOVING NORTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOLLAND...
CHATTOOGAVILLE...LYERLY...MENLO...BERRYTON...CLOUDLAND...JAMES H.
FLOYD STATE PARK...SUMMERVILLE...TIDINGS...CEDAR GROVE...TRION...
CENTER POST...RISING FAWN...SUBLIGNA AND VILLANOW.
&&
LAT...LON 3499 8541 3475 8518 3472 8517 3470 8513
3463 8505 3459 8506 3458 8511 3444 8518
3438 8533 3428 8539 3428 8542 3435 8548
3486 8559 3499 8560
TIME...MOT...LOC 0021Z 220DEG 30KT 3493 8588 3460 8560
3428 8527Special weather statement, Aug 30, 8:44 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT SAT AUG 30 2014
GAZ001-002-011-310115-
844 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...CHATTOOGA
AND DADE COUNTIES UNTIL 915 PM EDT...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES NORTHWEST OF COLE CITY TO 7 MILES
EAST OF TIDINGS...MOVING NORTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 915 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TIDINGS...
TRION...CENTER POST...RISING FAWN...CEDAR GROVE...STEPHENSVILLE...
CLOUDLAND CANYON STATE PARK...SUBLIGNA...COLE CITY...NEW ENGLAND...
TRENTON...SUTTLES MILL...LAFAYETTE...LINWOOD AND COOPER HEIGHTS.
&&
LAT...LON 3499 8526 3486 8526 3485 8520 3478 8520
3477 8515 3472 8517 3472 8505 3459 8506
3458 8511 3444 8518 3440 8525 3472 8557
3495 8561 3499 8560
TIME...MOT...LOC 0043Z 220DEG 30KT 3507 8574 3474 8546
3442 8513Local storm report, Aug 30, 8:54 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT SAT AUG 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ROCKMART 34.00N 85.04W
08/30/2014 POLK GA 911 CALL CENTER
NUMEROUS TREES DOWN IN THE EASTERN PART OF THE COUNTY
ESPECIALLY NEAR ROCKMART. EM REPORTS TREE DOWN ON HOUSE
WHERE OCCUPANT OF HOUSE SUFFERED A HEAD INJURY AND WAS
ESCORTED TO HOSPITAL. EM ALSO REPORTS 1 ROOF PARTIALLY
BLOWN OFF AND A WHOLE SUBDIVISION ON LAKEVIEW DRIVE WITH
NUMEROUS TREES AND POWERLINES DOWN.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1400847
KOVACIKSpecial weather statement, Aug 30, 9:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT SAT AUG 30 2014
GAZ031-032-042-043-310215-
939 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PAULDING...
CARROLL...COBB AND DOUGLAS COUNTIES UNTIL 1015 PM EDT...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW GEORGIA...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES THROUGH 1015 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION...BILL ARP...
WINSTON...DOUGLASVILLE...LAKE VAL-DO-MAR...VILLA RICA...NEW
GEORGIA...BROWNSVILLE...LITHIA SPRINGS...AUSTELL...DALLAS...HIRAM...
POWDER SPRINGS...NEW HOPE AND BURNT HICKORY RIDGE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3408 8486 3408 8476 3408 8464 3394 8445
3364 8481 3380 8502
TIME...MOT...LOC 0139Z 222DEG 25KT 3381 8486The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:22 PM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 23 min |
| Aug 30, 8:44 PM EDT | Special Weather Statement | FFC | Dade, Walker | 31 min |
| Aug 30, 10:16 PM EDT | Special Weather Statement | FFC | Cherokee | 44 min |
| Aug 31, 3:27 AM EDT | Special Weather Statement | FFC | Oglethorpe | 33 min |
| Aug 31, 7:12 AM EDT | Special Weather Statement | FFC | Crisp | 48 min |
| Aug 31, 3:30 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Aug 31, 3:42 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 31, 3:56 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Aug 31, 4:21 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 31, 4:36 PM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Aug 31, 5:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Aug 31, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 21 min |
| Aug 31, 5:52 PM EDT | Special Weather Statement | FFC | Wheeler | 23 min |
| Aug 31, 6:08 PM EDT | Special Weather Statement | FFC | Dade | 37 min |
| Aug 31, 6:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Aug 31, 7:05 PM EDT | Special Weather Statement | FFC | Toombs | 25 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.